MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Expect Pulmonary; bronchoscope (flexible or rigid)

BOSTON SCIENTIFIC CORPORATION Expect Pulmonary; bronchoscope (flexible or rigid)
Model Number M00558220
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary was used during an endobronchial ultrasound-guided transbronchial needle aspiration (ebus) -tbna procedure performed on (b)(6) 2026.During the procedure, the needle could not be extended smoothly, and the needle tip punctured the sheath.The patient's condition at the conclusion of the procedure was reported to be stable.No further information has been obtained despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary was used during an endobronchial ultrasound-guided transbronchial needle aspiration (ebus) -tbna procedure performed on (b)(6) 2026.During the procedure, the needle could not be extended smoothly, and the needle tip punctured the sheath.The patient's condition at the conclusion of the procedure was reported to be stable.No further information has been obtained despite good faith efforts.**additional information ** the procedure was completed with another device of the same model.
 
Additional Manufacturer Narrative
Block g4: premarket / 510(k) #: k163248.Block h6: device code a041001 is being used to capture the reportable event of needle punctured sheath.
 
Additional Manufacturer Narrative
Additional information: block b5: procedure outcome updated block g4: premarket / 510(k) #: k163248 block h6: device code a041001 is being used to capture the reportable event of needle punctured sheath.Block h11: investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed, and the reported allegations cannot be confirmed.A risk review was completed and confirmed that the event of "needle punctured sheath" was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on the information provided, the most probable cause of the reported events cannot be established due to lack of evidence.The product was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the events.Also, for the event additional device required, it happened during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Expect Pulmonary
Common Device Name
bronchoscope (flexible or rigid)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50772775
Report Number3005099803-2026-03770
Device Sequence Number9471940
Product Code EOQ
UDI-Device Identifier08714729861409
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558220
Device Catalogue NumberM00558220
Device Lot Number0037847806
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale